# SDR HEEA084389

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 3,292 hours
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: N0001552
- Condition: Damaged
- Location: Communications
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WOULD NOT RECEIVE ANY SIGNAL.
